# SDR CALA2015122801042

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 81,615 hours, 8,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W33317
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR DOUBLER INSTALLED AT DENT DAMAGE AT STATION 655 - 676, STRINGER 26L - 28L IAW ECRA 5330-05504 REV 0, A DIP IS REQUIRED IAW PART 1.3 OF THE ECRA TO ACCOMPLISH INSPECTIONS IAW PART 2 OF THE E ECRA PRIOR TO REACHING 30000 CYCLES.  TOMC OR PLANNING TO CONTACT AFTER 28000 BUT BEFORE 29000 CYCLES TO DETERMINE THE INSPECTION REQUIREMENTS.
